| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 8, 2014, no. 21-24


Tao Cai, Chahn Yong Jung, Shin Min Kang
      Nonoscillatory solutions and iterative approximations for second order neutral difference equation
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 21, 1005-1016
      http://dx.doi.org/10.12988/ijma.2014.4364

Shin Min Kang, Saurabh Manro, Sanjay Kumar, So Bong Jeong
      Common fixed point theorems of generalized contractive mappings using weak reciprocal continuity
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 21, 1017-1026
      http://dx.doi.org/10.12988/ijma.2014.4369

Shin Min Kang, Saima Nazeer, Waqas Nazeer, Arif Rafiq
      Multilevel distance labeling for generalized Petersen P(4k+2,2) related graphs
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 21, 1027-1039
      http://dx.doi.org/10.12988/ijma.2014.4385

Marat Pliev, Mikhail M. Popov, Oleksandr Sobchuk
      Up-martingales in vector lattices
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 21, 1041-1050
      http://dx.doi.org/10.12988/ijma.2014.44117

Marat Pliev, Mikhail M. Popov
      Dominated Uryson operators
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 22, 1051-1059
      http://dx.doi.org/10.12988/ijma.2014.44118

Jaekeun Park
      Hermite-Hadamard type inequalities for the monotone decreasing m- and (\alpha,m)-geometrically convex functions
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 22, 1061-1074
      http://dx.doi.org/10.12988/ijma.2014.44274

Marian Dmytryshyn
      Approximation spaces associated with Legendre differential operators
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 22, 1075-1082
      http://dx.doi.org/10.12988/ijma.2014.44114

Dinh Trung Hoa
      Some inequalities for measurable operators
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 22, 1083-1087
      http://dx.doi.org/10.12988/ijma.2014.39220

Hongchul Chae, Hwajoon Kim
      The validity checking on the exchange of integral and limit in the solving process of PDEs
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 22, 1089-1092
      http://dx.doi.org/10.12988/ijma.2014.44119

Taehee Lee, Hwajoon Kim
      The representation of energy equation by Laplace transform
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 22, 1093-1097
      http://dx.doi.org/10.12988/ijma.2014.44120

Liu Xuan, Haidong Qu
      Homotopy analysis method for Cauchy Riemann equations
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 23, 1099-1103
      http://dx.doi.org/10.12988/ijma.2014.44108

Luay A. AL-Swidi, Maryam A. AL-Ethary
      Compactness with "gem-set"
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 23, 1105-1117
      http://dx.doi.org/10.12988/ijma.2014.45133

Luay A. Al-Swidi, Maryam S. AL-Rubaye
      New classes of separation axiom via special case of local function
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 23, 1119-1131
      http://dx.doi.org/10.12988/ijma.2014.45130

Mohammad Almousa, Ahmad Ismail, Abdur Rashid
      A numerical method for solving Urysohn type integral equations
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 23, 1133-1141
      http://dx.doi.org/10.12988/ijma.2014.45103

Yang-Hi Lee, Soon-Mo Jung
      Stability of the n-dimensional mixed type additive and quadratic functional equation
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 23, 1143-1150
      http://dx.doi.org/10.12988/ijma.2014.44122

Yoichi Miyazaki
      Another method to evaluate Green functions for elliptic equations
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 24, 1151-1159
      http://dx.doi.org/10.12988/ijma.2014.44107

Amir A. Mohammed
      On automatic continuity of closable derivations
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 24, 1161-1164
      http://dx.doi.org/10.12988/ijma.2014.44104

Tadie
      Oscillation criteria for some Emden-Fowler type half-linear elliptic equations
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 24, 1165-1168
      http://dx.doi.org/10.12988/ijma.2014.44100

Eman S. Bhaya, Jinan M. Hadi
      Simultaneous monotone multiapproximation
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 24, 1169-1177
      http://dx.doi.org/10.12988/ijma.2014.4498

Eman S. Bhaya, Jinan M. Hadi
      Negative theorem for monotone bivariate approximation
      Int. Journal of Math. Analysis, Vol. 8, 2014, no. 24, 1179-1185
      http://dx.doi.org/10.12988/ijma.2014.4497


Journals | Books | Author guidelines